question-icon

What causes pain in legs while sleeping at night?

default
Posted on Tue, 12 May 2015
Question: When I go to sleep the outside of my legs mostly on the right one it really aches from the hip down to half way below my knee. This has been going on for a week. I have done nothing physical to cause this. I took two Aleve last night and half a pill of my husbands called Metaxalone 800 MG. About six months ago, my finger pads have been wrinkling and indenting. My internist said that she had no idea what it was when I went for my annual a month ago and all tests came back well. I'm taking Atorvastatin, Levothyroxine and Pristique. The Atorvastatin I have only been on for about six months and it has greatly lowered my choles.
What are your thoughts? Thank you. XXXXXX
doctor
Answered by Dr. Vaibhav Gandhi (16 minutes later)
Brief Answer:
Atorvastatins contains statins which are known for side effects of muscle p

Detailed Answer:
Hello,

I have studied your case.

Atorvastatins contains statins which are known for side effects of muscle pain, so you can hold these medications for some days and see for the change of pain.

Another possibility can be disc bulge in spine leading to leg pain.
Due to compression of this nerve root in spine there is pain in your leg.

I will advise you to do MRI spine
For these symptoms analgesic and neurotropic [pregabalin] medication can be started consulting your doctor.
Till time, avoid lifting weights, Sit with support to back. You can consult physiotherapist for help.
Physiotherapy like ultrasound and interferential therapy will give quick relief.
I will advise to check your vit B12 and vit D3 level.

Continue your other medicine.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vaibhav Gandhi (17 minutes later)
Just wanted to thank you for all of your help. I really appreciate it!
doctor
Answered by Dr. Vaibhav Gandhi (12 hours later)
Brief Answer:
Welcome

Detailed Answer:
Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vaibhav Gandhi

Orthopaedic Surgeon

Practicing since :1998

Answered : 5164 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes pain in legs while sleeping at night?

Brief Answer: Atorvastatins contains statins which are known for side effects of muscle p Detailed Answer: Hello, I have studied your case. Atorvastatins contains statins which are known for side effects of muscle pain, so you can hold these medications for some days and see for the change of pain. Another possibility can be disc bulge in spine leading to leg pain. Due to compression of this nerve root in spine there is pain in your leg. I will advise you to do MRI spine For these symptoms analgesic and neurotropic [pregabalin] medication can be started consulting your doctor. Till time, avoid lifting weights, Sit with support to back. You can consult physiotherapist for help. Physiotherapy like ultrasound and interferential therapy will give quick relief. I will advise to check your vit B12 and vit D3 level. Continue your other medicine. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.